RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 774–776 (Mi dan37955)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On $\Sigma$-products

A. P. Kombarov, V. I. Malykhin

Lomonosov Moscow State University

Full text: PDF file (485 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 28.03.1973

Citation: A. P. Kombarov, V. I. Malykhin, “On $\Sigma$-products”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 774–776

Citation in format AMSBIB
\Bibitem{KomMal73}
\by A.~P.~Kombarov, V.~I.~Malykhin
\paper On $\Sigma$-products
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 774--776
\mathnet{http://mi.mathnet.ru/dan37955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0339073}
\zmath{https://zbmath.org/?q=an:0296.54008}


Linking options:
  • http://mi.mathnet.ru/eng/dan37955
  • http://mi.mathnet.ru/eng/dan/v213/i4/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kombarov, “Normality-type properties and covariant functors”, J. Math. Sci., 131:4 (2005), 5738–5764  mathnet  crossref  mathscinet  zmath  elib  elib
    2. L. B. Shapiro, “On Valdivia-type universal topological algebras”, Russian Math. Surveys, 63:3 (2008), 573–575  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:13
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019